, Volume 135, Issue 1, pp 349-362

Sui sistemi lineari e il gruppo delle classi di divisori di una varietà reale

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this work we prove that the ringR[V] of an affine or projective real variety V is factorial if and only if the codimension 1 irreductible subvarieties of V are complete intersections. In particular ifR[V] is integrally closed, the divisor class group Cl (V) of the variety V is generated by the classes of the (homogeneous) real prime ideals ofR[V].

Lavoro eseguito nell'ambito dei gruppi G.N.S.A.G.A. del C.N.R.